International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 127

Research Paper | Mathematics | India | Volume 5 Issue 12, December 2016


N- Fourier Series Equations Involving Jacobi Hm Polynomials

Dr. A. P. Dwivedi [3] | Dr. Virendra Upadhyay [3] | Indu Shukla [3]


Abstract: In this paper, we have considered the N-Fourier series equations involving Jacobi Hm polynomials of the first and second kind and solved the two sets of series equations.


Keywords: Integral equation, Series equation, Fourier series, integral theorems, Jacobi polynomials


Edition: Volume 5 Issue 12, December 2016,


Pages: 465 - 470

N- Fourier Series Equations Involving Jacobi Hm Polynomials


How to Cite this Article?

Dr. A. P. Dwivedi, Dr. Virendra Upadhyay, Indu Shukla, "N- Fourier Series Equations Involving Jacobi Hm Polynomials", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20163375, Volume 5 Issue 12, December 2016, 465 - 470, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Integral equation'

Downloads: 1

Research Paper, Mathematics, Zambia, Volume 10 Issue 6, June 2021

Pages: 1376 - 1383

Pell-Lucas Series Solution for Fredholm Integral Equations of the Second Kind

Lukonde Peter Alpha

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1751 - 1757

An Integral Equation Involving H- Function of Two Variables as Its Kernel

Dr. P. Prasanth [2]

Share this Article


Top